# SDR SWAA2022032232384

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 26,303 hours, 11,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR BOARD SUPPORT RBL 14 STA 790 TO STA 810 HAS CORROSION AS MARKED. / AFT CARGO COMPARTMENT FLOOR BOARD SUPPORT RBL 14 STA 790 TO STA 810 CORROSION BLENDED AND FOUND TO BE 'OUT OF LIMITS' AT ORIGINAL =.080' REMOVED=.040' REMAINING=.040' IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED FLOOR BOARD SUPPORT WITH SPLICE AT STA 747+11 IAW SRM 53-00-53-2R-3
